KIT | KIT-Bibliothek | Impressum | Datenschutz

Logarithmic contributions to the polarized O(α$_{s}$ $^{3}$) asymptotic massive Wilson coefficients and operator matrix elements in deeply inelastic scattering

Blümlein, J.; De Freitas, A.; Saragnese, M.; Schneider, C.; Schönwald, K.

Abstract:
We compute the logarithmic contributions to the polarized massive Wilson coefficients for deep-inelastic scattering in the asymptotic region Q$^{2}$≫m$^{2}$ to three-loop order in the fixed-flavor number scheme and present the corresponding expressions for the polarized massive operator matrix elements needed in the variable flavor number scheme. The calculation is performed in the Larin scheme. For the massive operator matrix elements A$^{(3), PS}$$_{qq, Q}$ and A$^{(3), S}$ $_{qq, Q}$ the complete results are presented. The expressions are given in Mellin-N space and in momentum fraction z space.


Verlagsausgabe §
DOI: 10.5445/IR/1000140098
Veröffentlicht am 17.11.2021
Originalveröffentlichung
DOI: 10.1103/PhysRevD.104.034030
Scopus
Zitationen: 1
Cover der Publikation
Zugehörige Institution(en) am KIT Institut für Theoretische Teilchenphysik (TTP)
Publikationstyp Zeitschriftenaufsatz
Publikationsjahr 2021
Sprache Englisch
Identifikator ISSN: 2470-0010, 2470-0029
KITopen-ID: 1000140098
Erschienen in Physical review / D
Verlag American Physical Society (APS)
Band 104
Heft 3
Seiten 034030
Vorab online veröffentlicht am 30.08.2021
Nachgewiesen in Scopus
Web of Science
KIT – Die Forschungsuniversität in der Helmholtz-Gemeinschaft
KITopen Landing Page